# SDR USAA980684

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654680323
- Condition: Cracked
- Location: Bs 520
- Part time: 37,897 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND A 1 INCH LONG CRACK IN FLOORBEAM STATION 520 RBL 25.  INSTALLED DOUBLERS AND FILLERS PER SB 737-53-1120 FIG 28 EA 63326.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1120](https://openairdocs.org/service-documents/boeing/sb-737-53-1120.md). Cited as "SB 737-53-1120". OpenAirDocs has a copy of revision 1
